# SDR C77A20131217001

- Difficulty date: December 17, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N621CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000218
- Aircraft time: 16,052 hours, 9,125 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17032161612
- Condition: Cracked
- Location: Rt Wing
- Part time: 16,052 hours, 9,125 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE WAS DISCOVERED ON RIB 10 PN 170-32161-612 FLANGE PROPAGATING FROM A FASTENER HOLE.THE CRACK DAMAGE MEASURES APPROXIMATELY .400 INCHES EXTENDING FROM BOTH SIDES OF THE FASTENER HOLE.REPLACEMENT WILL BE ACCOMPLISHED ON EO E175-57MR-001, WORK ORDER 895592.
